# SDR SWAA2019060333298

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 12,273 hours, 5,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 656739615
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE EXCESS GIRT BAR MATERIAL LOOSE. / REATTACHED VELCRO ON GIRT IAW AMM AND MT.
